×

Absorptive area and chaotic area in two-dimensional endomorphisms. (English) Zbl 0509.34030


MSC:

34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
34F05 Ordinary differential equations and systems with randomness
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bernussou, J.; Hsu, Liu; Mira, C., Quelques exemples de solutions stochastiques bornées dans LES récurrences du 2 ème ordre, (), 194-220 · Zbl 0368.65061
[2] Clerc, R.; Hartman, C.; Mira, C., Transition order to chaos in a predator-prey model in the form of a recurrence, Proc. informatica 77, bled (yougoslavie), 1-4, (October 1977), 3-116
[3] May, R.M., Biological populations with nonoverlapping generations: stable points, stable cycles and chaos, Science N.Y., 186, 645-647, (1974)
[4] May, R.M., Simple mathematical models with very complicated dynamics, Nature, lond., 261, 459-467, (1976) · Zbl 1369.37088
[5] May, R.M., Nonlinear problems in ecology and resource management, Lecture notes for LES houches summer school on ‘chaotic behaviour of deterministic systems’, (July 1981)
[6] Julia, G., Mémoire sur l’itération des fonctions rationnelles, J. math. pures appl., 8, 47-245, (1918) · JFM 46.0520.06
[7] Fatou, P., Sur LES équations fonctionnelles, Bull. soc. math. fr., Bull. soc. math. fr., Bull. soc. math. fr., 48, 208-314, (1920)
[8] Mira, C., Dynamique complexe dans LES endomorphismes à deux dimensions, Proc. VIII int. conf. on non linear oscillations, Prague, (11-15 September 1978)
[9] Mira, C., Complex dynamics in two-dimensional endomorphisms, Nonlinear analysis, 4, 6, 1167-1187, (1980) · Zbl 0462.58021
[10] Gumowski, I.; Mira, C., Dynamique chaotique, transformations ponctuelles, transition ordre-désodre, (March 1980), editions Cépadues, Toulouse
[11] Giraud, A., Application des récurrences à l’étude de certains systèmes de commande, Thèse de docteur-ingénieur, (21 Avril 1969), Toulouse
[12] Gumowski, I.; Mira, C., Solutions chaotiques bornées d’une récurrence, ou transformation ponctuelle du 2e ordre à inverse non unique, C. R. acad. sci., Paris, 285, 477-480, (1977), série A · Zbl 0354.93037
[13] Barugola, A., Détermination de la frontière d’une zone absorbante relative à une récurrence du deuxième ordre, à inverse non unique, C. R. acad. sci., Paris, 290, 257-260, (1980), série B · Zbl 0522.58036
[14] {\scBarugola} A., Quelques propriétés des lignes critiques d’une récurrence du second ordre à inverse non unique. Détermination d’une zone absorbante, RAIRO Analyse Numérique, to appear. · Zbl 0547.58010
[15] Mira, C., Extension des notions de points singuliers aux équations aux différences, C. R. acad. sci., Paris, 256, 3809-3812, (1963), groupe I · Zbl 0116.29101
[16] Gumowski, I.; Mira, C., Sur un algorithme de détermination du domaine de stabilité d’un point double d’une récurrence non linéaire du deuxième ordre à variables réelles, C. R. acad. sci., Paris, 260, 6524-6527, (1965), groupe 2
[17] Mira, C., Détermination pratique du domaine de stabilité d’un point d’équilibre d’une récurrence non linéaire du deuxième ordre à variables réelles, C. R. acad. sci., Paris, 261, 5314-5317, (1965), groupe 2
[18] Abatut, J-L.; Babary, J-P., Sur la détermination du domaine de stabilité d’un point double d’une récurrence non linéaire du deuxième ordre, C. R. acad. sci., Paris, 263, 931-934, (1966), série A · Zbl 0145.12301
[19] Mira, C., Sur quelques propriétés de la frontière du domaine de stabilité d’un point double d’une récurrence et sur un cas de bifurcation de cette frontière, C. R. acad. sci., Paris, 262, 951-954, (1966), série A · Zbl 0171.36602
[20] Gumowski, I.; Mira, C.; Riberi, E., Sur la frontière du domaine de stabilité d’un point double d’une récurrence non linéaire, lorsque cette frontière ne contient pas de point double, C. R. acad. sci., Paris, 265, 59-62, (1967), série A · Zbl 0189.48005
[21] {\scMira}, C., Etude de la frontière de stabilité d’un point double d’une récurrence non linéaire du 2ème ordre, International Pulse Symp. Budapest, 9-11 April 1968, D43-7/11, pp. 1-28.
[22] Gumowski, I.; Mira, C., Sensitivity problems related to certain bifurcations in nonlinear recurrence relation, Automatica, 5, 303-317, (1969) · Zbl 0185.18203
[23] Mira, C.; Roubellat, F., Cas où le domaine de stabilité d’un ensemble limite attractif d’une récurrence du deuxiéme ordre n’est pas simplement connexe, C. R. acad. sci., Paris, 268, 1657-1660, (1969), série A · Zbl 0179.22004
[24] Gumowski, I.; Mira, C., Bifurcation destabilisant une solution chaotique d’une endomorphisme du deuxième ordre, C. R. acad. sci., Paris, 286, 427-430, (1978), série A · Zbl 0369.93032
[25] Cathala, J.C., Sur la dynamique complexe et la détermination d’une zone absorbante pour un système à données échantillonnées décrit par une recurrence du second ordre, RAIRO automatique, 16, 2, 175-193, (1982) · Zbl 0512.93052
[26] Gumowski, I.; Mira, C., Recurrences and discrete dynamic systems, () · Zbl 0281.34020
[27] Bernussou, J., Point mapping stability, (1977), Pergamon Press
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.